# SDR WX0A2021110373863

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 28,949 hours, 19,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13 WL BATT FAILED ON CFDS BAT/EPSU TEST / REMOVED AND REPLACED 13 WL EPSU BATT IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CK GOOD."
